# SDR CHQA200500039

- Difficulty date: February 21, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N635RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000056
- Aircraft time: 579 hours, 396 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: C1548112
- Part serial: 1050
- Condition: Unserviceable
- Location: Te Flaps
- Part time: 579 hours, 579 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 7723 IAD-MSY - AFTER SELECTING FLAPS DOWN A FLAP FAIL MESSAGE APPEARED ON EICAS AND THE FLAPS WOULD NOT MOVE.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED UNEVENTFULLY.  THE AIRCRAFT WAS FERRIED TO IND FOR MAINTENANCE.  MAINTENANCE TROUBLESHOT THE AIRCRAFT AND REMOVED AND REPLACED THE LEFT HAND OUTBOARD FLAP ACTUATOR.  OPS CHECK GOOD.
